American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] T. G. McLaughlin. The family of all recursively enumerable classes of finite sets . Trans. Amer. Math. Soc. 155 (1971) 127-136. MR 0276084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Manuel Lerman. Recursive functions modulo ${\rm CO}-r$-maximal sets . Trans. Amer. Math. Soc. 148 (1970) 429-444. MR 0265157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph Barback. Two notes on recursive functions and regressive isols . Trans. Amer. Math. Soc. 144 (1969) 77-94. MR 0262081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric G. Wagner. Uniformly reflexive structures: On the nature of g\"odelizations and relative computability . Trans. Amer. Math. Soc. 144 (1969) 1-41. MR 0249297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl G. Jockusch. Relationships between reducibilities . Trans. Amer. Math. Soc. 142 (1969) 229-237. MR 0245439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Gonshor and G. Rice. Recursive density types. I . Trans. Amer. Math. Soc. 140 (1969) 493-503. MR 0239973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Gonshor. Recursive density types. II . Trans. Amer. Math. Soc. 140 (1969) 505-509. MR 0250870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert I. Soare. Recursive theory and Dedekind cuts . Trans. Amer. Math. Soc. 140 (1969) 271-294. MR 0242667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yiannis N. Moschovakis. Abstract first order computability. I, II . Trans. Amer. Math. Soc. 138 (1969) 427-464. MR 0244045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yiannis N. Moschovakis. Abstract first order computability. II . Trans. Amer. Math. Soc. 138 (1969) 465-504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. R. Shoenfield. A hierarchy based on a type two object . Trans. Amer. Math. Soc. 134 (1968) 103-108. MR 0263626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carl G. Jockusch. Semirecursive sets and positive reducibility . Trans. Amer. Math. Soc. 131 (1968) 420-436. MR 0220595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert W. Robinson. Two theorems on hyperhypersimple sets . Trans. Amer. Math. Soc. 128 (1967) 531-538. MR 0215714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. W. Loveland. The Kleene hierarchy classification of recursively random sequences . Trans. Amer. Math. Soc. 125 (1966) 497-510. MR 0207562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerald E. Sacks. Post's problem, admissible ordinals, and regularity . Trans. Amer. Math. Soc. 124 (1966) 1-23. MR 0201299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert A. Di Paola. Some properties of pseudo-complements of recursively enumerable sets . Trans. Amer. Math. Soc. 121 (1966) 296-308. MR 0195722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. E. M. Yates. On the degrees of index sets . Trans. Amer. Math. Soc. 121 (1966) 309-328. MR 0184855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Louise Hay. On creative sets and indices of partial recursive functions . Trans. Amer. Math. Soc. 120 (1965) 359-367. MR 0195724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Luckham and Hilary Putnam. On minimal and almost-minimal systems of notations . Trans. Amer. Math. Soc. 119 (1965) 86-100. MR 0184852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick C. Fischer. Theory of provable recursive functions . Trans. Amer. Math. Soc. 117 (1965) 494-520. MR 0175771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. I. Appel and T. G. McLaughlin. On properties of regressive sets . Trans. Amer. Math. Soc. 115 (1965) 83-93. MR 0230616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul R. Young. On semi-cylinders, splinters, and bounded-truth-table reducibility . Trans. Amer. Math. Soc. 115 (1965) 329-339. MR 0209151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Raymond M. Smullyan. Creativity and effective inseparability . Trans. Amer. Math. Soc. 109 (1963) 135-145. MR 0153554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. C. Kleene. Recursive functionals and quantifiers of finite types. II . Trans. Amer. Math. Soc. 108 (1963) 106-142. MR 0153557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerald E. Sacks. Recursive enumerability and the jump operator . Trans. Amer. Math. Soc. 108 (1963) 223-239. MR 0155747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert W. Ritchie. Classes of predictably computable functions . Trans. Amer. Math. Soc. 106 (1963) 139-173. MR 0158822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Clement F. Kent. Constructive analogues of the group of permutations of the natural numbers . Trans. Amer. Math. Soc. 104 (1962) 347-362. MR 0140406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Donald L. Kreider and Hartley Rogers. Constructive versions of ordinal number classes . Trans. Amer. Math. Soc. 100 (1961) 325-369. MR 0151396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Axt. On a subrecursive hierarchy and primitive recursive degrees . Trans. Amer. Math. Soc. 92 (1959) 85-105. MR 0126377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1